# SDR 20010508CW010

- Difficulty date: November 27, 2000
- Submitted: May 8, 2001
- Operation: General aviation
- Aircraft: N9053C
- Make and model: Cessna R182
- Aircraft serial: 00380
- Engine: Lyc O540J1A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1560016D0140
- Condition: Leaking
- Location: Fuel System
- Part time: 391 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STEELE BRADED FUEL LINE FOUND SEVERLY LEAKING AT ANNUAL INSPECTION.  NOTICED ENGINE COMPARTMENT VERY WASHED FROM FUEL LEAKING WHILE RUNNING.  FUEL LINE WAS PRESSURE LINE FROM ENGINE FUEL PUMP TO CARBURETOR.  INSTALLED 2.97  391TT VERY COMMON PROBLEM. TIME LIMIT NEEDED ON STEELE FUEL LINES.
